<< Previous Issue Kyungpook Mathematical Journal (Vol. 32, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 1—148
 Original Articles 
LOCALLY MONOTONE MAPPINGS ON COMPACT METRIC SPACES
Robert A. Johnson
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 1—20
ON I-OPEN SETS AND I-CONTINUOUS FUNCTIONS
M.E. Abd El-Monsef, E.F. Lashien, A.A. Nasef
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 21—30
LOCAL COMPACTNESS WITH RESPECT TO AN IDEAL
T.R. Hamlett, David Rose
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 31—43
A NOTE ON INTEGRAL INEQUALITIES OF THE WENDROFF TYPE
A. A. S. Zaghrout
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 45—54
ON ASYMPTOTIC ANALYSIS OF SINGULAR DIFFERENTIAL SYSTEMS
A. Zaghrout
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 55—65
ON THE LIMIT-POINT CLASSIFICATION OF A WEIGHTED FOURTH ORDER DIFFERENTIAL EXPRESSIONS
M.F. EL-Zayat
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 67—78
SEMIGROUPS AND HIGHER ORDER GENERATORS
El-Sayed A.M.A.
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 79—86
ON A CLASS OF MULTIVALENT SPIRAL-LIKE FUNCTIONS
S. K. PAL, K. K. DIXIT
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 87—96
ON MULTIPLICATION MODULES
Eun Sup Kim, Chang Woo Choi
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 97—102
ON PRODUCTS OF CONJUGATE EPr MATRICES
AR. Meenakshi, R. Indira
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 103—110
SOME COMMUTATIVITY THEOREMS OF NON-ASSOCIATIVE RINGS
R. D. Giri, R. R. Rakhunde
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 111—114
REGULAR EXTENDED TRIPLE SYSTEMS

Chung Je Cho

Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 115—124
ON *-PRIMES AND *-VALUATIONS
Ismail M. Idris
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 125—130
L2-KILLING p-FORMS ON A COMPLETE, NON-COMPACT RIEMANNIAN MANIFOLD WITHOUT BOUNDARY
Yang Jae Shin
Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 131—140
SASKIAN MANIFOLDS WITH VANISHING CONTACT BOCHNER CURVATURE TENSOR

Sang-Seup Eum

Kyungpook Mathematical Journal 1992 Vol. 32, No. 1, 141—148

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd